Sudafed Congestion & Headache Relief Max Strength Capsules 16 Capsules

16s × 6 × 1

 

Log in to buy

 
RSP:£3.99
POR:32.38%
Pack Size:16s
Product Code:364772
Retail EAN:3574661162232
Vat Rate:Standard
Brand:Sudafed
Description
  • Helps clear your head cold
  • Relieves pain, pressure and congestion

Additional Pack Information

Sudafed is a registered trade mark.

Product Marketing

Paracetamol, Caffeine & Phenylephrine

How does this product help?
Sudafed Congestion & Headache Relief Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

Ingredients/Nutrition

Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg

Other Info

Additional Information

  • Pack Type: Box

Preparation and Usage

How to take? For oral use.
Swallow whole with water. Do not chew.
Adults, the elderly and children aged 16 years and over:
Two capsules every 4 to 6 hours, as required. Leave at least 4
to 6 hours between doses. Do not take more than 8 capsules
(4 doses) in any 24 hour period.
Do not give to children under 16 years.
Do not take for more than 3 days unless advised by your doctor.
See leaflet for further information.

Please read the enclosed leaflet carefully before use.

Storage

Do not store above 25°C.

Max Temp °C: 25

Safety

Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine,
even if you feel well.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Manufacturer’s Address

Marketing Authorisation holder:
Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL,
UK.

Distributer’s Address

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 BUG,
UK.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestway/Batleys' prior consent, nor without due acknowledgement.

Ready for Tobacco Track & Trace?

We’ve noticed we don’t have your Tobacco Track & Trace codes. Please click below to go to the Tobacco Track & Trace page where you can enter your codes, or apply for them if need be.

Don’t worry though... you can still buy all non-Tobacco Track & Trace stock without your codes.

Continue shopping Enter/Obtain my codes